# SDR DXTA2016011806165

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 12,697 hours, 7,790 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 7007519901
- Part serial: 00114171
- Condition: Failed
- Location: Nr 1
- Part time: 1,024 hours, 678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE NR 1 FMS SCREEN FAILED, FOLLOWED BY THE AMBER LATERAL MODE OFF CAS MESSAGE.  FOR THE NEXT FEW MINUTES THERE WAS A MUSTY ODOR IN THE COCKPIT THAT DISSIPATED.  REMOVED AND REPLACED THE CDU .  PERFORMED A SATISFACTORY OPERATIONS CHECK.  WORK DONE LAW AMM 34-60-01.  NO FURTHER DEFECTS NOTED.
